# SDR QXEA0100405

- Difficulty date: March 12, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-DENT PROTRUDING IN LOWER EMPENNAGE SKIN LEFT OF TAIL SKID BUMPER, 12 INCHES FORWARD OF COMPOSITE TAIL CONE.  REPAIRED IAW DHC-8 SRM 53-30-24, PAGE 1.
